MAUDE Adverse Event Report: MEDTRONIC, INC. PROGRAMMING HEAD; PROGRAMMER, PACEMAKER

MEDTRONIC, INC. PROGRAMMING HEAD; PROGRAMMER, PACEMAKER
Model Number 2067L
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis : analysis was able to confirm that the programmer shuts down, it was identified that the radio frequency head cable caused the programmer to shut down.The cable was out of electrical specification.The cable was replaced and the device passed all final functional tests.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during maintenance check it was identified that the programmer turns off.The programmer was returned for analysis.There was no patient involvement.The rf head was returned as part of an associated device and subsequently tested out of specification during manufacturer's analysis.

Brand Name
PROGRAMMING HEAD
Common Device Name
PROGRAMMER, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key10085107
Report Number2182208-2020-00941
Device Sequence Number776619
Product Code KRG
UDI-Device Identifier00721902290138
UDI-Public00721902290138
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2067L
Device Catalogue Number2067L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2020
Initial Report FDA Received Date05/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1